Shawn

Forum Replies Created

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • in reply to: “Hizentra Belly” #117944
    Shawn
    Participant

    Thanks Jim. Do you infuse with Hizentra? Do you suffer from loose skin too? Did firming creams work for you?

    HyQvia is another subcutaneous IG product being approved for use with CIDP patients. Instead of weekly, HyQvia is infused monthly. It seems to me the less frequent infusion may result in less loose skin. My former infusion nurse reached out to tell me she has patients who are using it with great success.

    in reply to: IVIG Side effects #114206
    Shawn
    Participant

    Is IVIG all you’re receiving? I used to get Solumedrol infusions with my IVIG and it would send me through the roof. I also get Testosterone, which alters my moods.

    Do you take pre-meds like Benadryl?

    in reply to: Severe Cramping after IVIG #113255
    Shawn
    Participant

    I know what sparks the cramps. Like you said…daily living. And it’s only the cramps that get worse…and they do so after infusion. My strength remains good as does my endurance. Thus my conclusion.

    But, I’ve tried going to every three weeks without IVIG and I declined rapidly, but that was three years ago and I’ve gone three weeks between infusions since then without any issues…just not on a regular basis.

    I guess I’ll just keep waiting to see if someone has an actual similar experience, but I appreciate your input, jk.

Viewing 3 posts - 1 through 3 (of 3 total)